# SDR SWIA200110105

- Difficulty date: August 15, 2001
- Submitted: August 20, 2001
- Operation: Air carrier
- Aircraft: N423SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7456
- Aircraft time: 1,968 hours, 1,654 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT FROM SLC DISPLAY COOL MESSAGE APPEARED.  WE FOLLOWED QRH AND SELECTED FLT ALT.  WAITED 60 SECONDS, MESSAGE DID NOT EXTINGUISH.  QRH DIRECTED US TO TURN SW TO STDBY, MESSAGE EXTINGUISHED AT THAT TIME.  WE CONTACTED MX THROUGH ATL RADAR AND WERE DIRECTED TO RETURN TO SLC.INSTALLED NEW FILTER FOR DISPLAY COOL SYSTEM.  OPS CHECK GOOD IN NORM, FLT ALT, GND ALT.
